# SDR SIMA200423709

- Difficulty date: August 22, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SAN - FLT 3155 - AIR TURN BACK DUE TO SMOKE SMELL IN CABIN.  DECLARED EMERGENCY.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  PERFORMED DETAIL INSPECTION AND PERFORMED OPERAITONAL CHECK OF AIR CONDITIONING SYSTEM.  PERFORMED ENGINE RUNS IAW AMM.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
